| Model Number |
47127 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
Event or Problem Description
X-rays taken during a post-op visit found the lateral l5 set screw had backed out of position.Patient is without complaint.No revision is currently planned.The arsenal spinal fixation system was originally implanted on (b)(6) 2019.